# SDR CA050708002

- Difficulty date: July 7, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Swrngn SA227*
- Aircraft time: 19,987 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Condition: Failed
- Location: Lt
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS EN ROUTE WHEN THE CREW EXPERIENCED PROBLEMS WITH POWER.  THE CREW SHUT DOWN THE LT ENGINE AND LANDED WITHOUT INCIDENT.  UPON INVESTIGATION IT WAS DISCOVERED THAT MOST OF THE OIL HAD LEFT THE ENGINE OUT THE BACK BY THE SCAVENGE PUMP.  MAINTENANCE REPLACED THE ENGINE.  ONCE THE ENGINE HAS BEEN DISMANTLED THE EXACT CAUSE WILL BE KNOWN ALTHOUGH IT HAS THE APPEARANCE OF A FAILED SCAVENGE PUMP, SCAVENGE PUMP SEAL OR REAR TURBINE BEARING.  MORE INFO ONCE ENGINE HAS BEEN DISMANTLED.
